MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: material rupture, capsular contracture manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old white hispanic female patient, who's undergone breast augmentation with two 350cc mentor siltex contour profile high saline breast prostheses, suffered spontaneous right breast implant deflation and bilateral breast capsular contractures (baker grade unknown), post-procedure.The right breast deflation was initially self-diagnosed by the patient and was also diagnosed with left breast capsular contracture during an in-office visit.The right capsular contracture was diagnosed during the revision surgery on (b)(6) 2021.The patient subsequently underwent bilateral complete capsulectomies and bilateral removal and replacement of the implants.The replacement devices were the following: (right) 225cc mentor smooth round moderate profile saline catalog: 3501630 lot: 9556176 sn: (b)(4) and (left) 225cc mentor smooth round moderate profile saline catalog: 3501630 lot: 9534032 sn: (b)(4).This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed for the complaint device.As a result, the manufacturing date and expiration date fields have been updated.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12155903
Report Number1645337-2021-07832
Device Sequence Number3965787
Product Code FWM
UDI-Device Identifier00081317001911
UDI-Public00081317001911
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1996
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2004
Device Model Number3542712
Device Catalogue Number3542712
Device Lot Number145275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR